# SDR C2XA08TY005

- Difficulty date: January 8, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- Aircraft time: 14,915 hours, 15,009 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FAIRING 193 GROUND DAMAGE REPAIR.   PERFORMED PLY RESTORATION TO EACH SKIN, ONE AT A TIME INCLUDING CORE REPLACEMENT.  EXPOXY PRIME AND FINISH PAINT REPAIR.  REPAIR ACCOMPLISHED IAW EC5350-01104. EMB IC2008-145/00110; ENGINEERING PROJECT 08-1016, EC5330-01768 (ASSOCIATED REPAIR TO SKIN AND STRUCTURE).
